# SDR IPXA2017101322560

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 34,573 hours, 5,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103286
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 18FO, FOUND THE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY BATTERY IAW AMM 33-51-04-902-001-001, REV 90.02.  PERFORMED POWER SUPPLY TEST IAW AMM 33-51-04-902-001-001,  REV 90.02.
